# SDR USAA920071261

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 29,878 hours, 11,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531114620201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC6 CHECK, CORROSION ON CABIN FLOORBEAM, BS 683 / FR 15 - BS 709 / FR 16, -Y254.  REPLACED CABIN FLOORBEAM, BS 683 / FR 15 - BS 709 / FR 16, -Y254 IAW A319 SRM 51-72-11.
